MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Style 68 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline

ALLERGAN (COSTA RICA) Style 68 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline
Catalog Number 68HP-550
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported "deflation".Healthcare professional later reported "deflation".This record is for the right side.Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Patient reported "deflation".Healthcare professional later reported "deflation".This record is for the right side.Device was explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d4, h4, h6, h11.A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: the device related to the reported event deflation was received on september 03,2026, with lot number 1691552.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification (if applicable).Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: -deflation: observed an opening in diaphragm valve assessed as cracked valve seat diaphragm valve.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (crease) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
 
Additional Manufacturer Narrative
This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.Additional, changed, and/or corrected data: b.5., d.6b., h.6.

Brand Name
Style 68 Saline Filled Breast Implant
Common Device Name
prosthesis, breast, inflatable, internal, saline
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25317602
Report Number9617229-2026-09913
Device Sequence Number13241812
Product Code FWM
UDI-Device Identifier10888628000452
UDI-Public(01)10888628000452(17)121113
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2012
Device Catalogue Number68HP-550
Device Lot Number1691552
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer06/26/2026
09/17/2026
09/21/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date07/27/2026
09/18/2026
10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale
Patient Weight175 LB
Patient RaceWhite